# SDR DL73E970290

- Difficulty date: February 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N367DL
- Make and model: Boeing 737-2S3
- Aircraft serial: 21774
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE R-1 DOOR FRAME INTERCOSTALS AT STR 8A,10A, 11A WERE FOUND CRACKED IN THE TYPICAL MANNER SHOWN IN S/B 737-53A1108, REV 5.  THIS ER/A ACCOMPLISHED A REPAIR AT THIS LOCATION WITH THE LISTED S/B AND AD 88-03-03.  REPETITIVE INSPECTIONS  PER EO 3-55852-12AD MUST CONTINUE.
